Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at May 8, 2015, 6:06 AM CDT for Harrison County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2015, 6:06 AM CDT (11:06 UTC)
- Expired
- May 8, 2015, 9:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Harrison County, TX
The radar
The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 6:11 AM CDT | FLASH FLOOD | Marshall, TX | HARRISON COUNTY SHERIFFS OFFICE REPORTS MULTIPLE ROADS WASHED OUT BETWEEN MARSHALL AND NESBITT...AND MARSHALL AND HALLSVILLE |
| May 8, 6:11 AM CDT | FLASH FLOOD | Nesbitt, TX | HARRISON COUNTY SHERIFFS OFFICE REPORTED A CAR WAS SWEPT OFF THE ROAD BETWEEN MARSHALL AND HARLETON. EXACT LOCATION UNKNOWN AT THIS TIME. |
| May 8, 7:30 AM CDT | FLASH FLOOD | Marshall, TX | MULTIPLE ROADS FLOODED IN THE CITY OF MARSHALL |
| May 8, 7:37 AM CDT | FLASH FLOOD | Marshall, TX | SCHOOL BUSSES BEHIND DUE TO MANY FLOODED ROADS IN THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 11.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1386 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
827
WGUS54 KSHV 081106
FFWSHV
TXC203-081400-
/O.NEW.KSHV.FF.W.0012.150508T1106Z-150508T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 AM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL HARRISON COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 900 AM CDT
* AT 603 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY IF IT
NOT ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE AND NESBITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3269 9419 3250 9417 3250 9444 3254 9458
3266 9457
$$
092 follow-up statements
854
WGUS74 KSHV 081259
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 AM CDT FRI MAY 8 2015
TXC203-081400-
/O.CON.KSHV.FF.W.0012.000000T0000Z-150508T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON TX-
759 AM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL HARRISON COUNTY...
AT 755 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A
THUNDERSTORM BETWEEN MARSHALL AND JONESVILLE TEXAS. SPOTTERS HAVE
REPORTED UPWARDS OF SIX INCHES OF RAIN HAVE FALLEN IN AND NEAR
MARSHALL. FLASH FLOODING HAS ALREADY BEEN REPORTED IN AND AROUND
MARSHALL TEXAS. SEVERAL ROADWAYS HAVE ALREADY BEEN REPORTED IN THE
MARSHALL TEXAS AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE AND NESBITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3269 9419 3250 9417 3250 9444 3254 9458
3266 9457
$$
VIII.159
WGUS74 KSHV 081305
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 AM CDT FRI MAY 8 2015
TXC203-081400-
/O.CON.KSHV.FF.W.0012.000000T0000Z-150508T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON TX-
805 AM CDT FRI MAY 8 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL HARRISON COUNTY...
AT 802 AM...RADAR SHOWED HEAVY RAIN DUE TO A THUNDERSTORM NEAR
WASCOM AND JONESVILLE TEXAS UPWARDS OF SIX INCHES INCHES OF RAIN
HAVE FALLEN IN THE PAST COUPLE OF HOURS IN MARSHALL TEXAS. FLOODING
HAS CLOSED U.S. HIGHWAY 59 IN MARSHALL TEXAS UNDERNEATH THE RAILROAD
OVERPASS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...WOODLAWN...SCOTTSVILLE AND NESBITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3269 9419 3250 9417 3250 9444 3254 9458
3266 9457
$$
VIII.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 8, 4:45 AM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 8, 4:45 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE SHREVEPORT LA 445 AM CDT FRI MAY 8 2015 ...CORRECTED TO INCLUDE AVIATION DISCUSSION... .DISCUSSION... MCS CONTINUES TO MARCH EASTWARD BUT IS ALSO GRADUALLY WEAKENING. LATEST HRRR HAS HANDLED THE CONVECTION QUITE WELL TONIGHT WITH THE EXCEPTION OF BEING TOO SLOW. RADAR TRENDS ALSO PROMOTE HIGHER CONFIDENCE IN THE HRRR IN REGARDS TO THE CONVECTION MOVING ACROSS THE REMAINDER OF OUR NRN LA PARISHES/SRN AR COUNTIES NORTH OF I-20 WHICH SHOULD OCCUR AROUND 12-14Z BASED ON CURRENT SPEEDS. HAVE ONCE INCLUDED PRE-FIRST PERIOD WORDING TO HANDLE POPS PRIOR TO 12Z THIS MORNING. WILL LIKELY SEND A ZFP UPDATE AFTER THAT TIME TO CLEAN UP THE TEXT. WITH THE MCS EXPECTED TO EXIT THE AREA EARLY IN THE MORNING...LOCATIONS AFFECTED BY THE RAIN THIS MORNING SHOULD HAVE PLENTY OF TIME TO RECOVER. RESIDUAL OUTFLOW BOUNDARIES COMBINED WITH SEA BREEZE ACTIVITY SHOULD ONCE AGAIN LEAD TO ISOLATED TO WIDELY SCATTERED CONVECTION BY EARLY AFTERNOON. YET ANOTHER MCS IS EXPECTED TO DEVELOP UPSTREAM ACROSS SRN OK SOUTHWARD INTO TX. THE NAM HAS CONSISTENTLY BEEN TOO FAST OVER THE LAST SEVERAL DAYS WITH MOVING CONVECTION INTO THE ARKLATEX. HOWEVER...OTHER MODELS ALSO INDICATE SHWRS/TSTMS MOVING INTO AREAS NW OF A TYLER TO PRESCOTT LINE PRIOR TO 09/06Z SO HAVE INCLUDED LIKELY POPS BEGINNING THIS EVENING. A SEVERE WEATHER THREAT IS IN PLAY MAINLY IN THE FORM OF DAMAGING WINDS. SATURDAY'S FORECAST IS PRETTY MUCH A REPEAT OF TODAY. ONE ROUND OF CONVECTION SHOULD END DURING THE MORNING FOLLOWED BY ANOTHER STRONG TO SEVERE CONVECTIVE COMPLEX DURING THE LATE AFTERNOON AND INTO THE OVERNIGHT HRS. POPS WILL CONTINUE TO INCREASE GOING INTO SUNDAY AND MONDAY AS LARGE SCALE ASCENT SPREADS OVER THE AREA IN RESPONSE TO AN UPPER TROUGH EJECTING NEWD FROM THE ROCKIES INTO KS/NE. A COLD FRONT WILL ALSO APPROACH THE AREA WHICH SHOULD PROVIDE AN ENHANCED FOCUS FOR TSTM DEVELOPMENT. SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE SUNDAY AND INTO MONDAY INCLUDING A THREAT FOR ISOLATED TORNADOES. ABUNDANT DEEP LAYER MOISTURE AND THE CONTINUED HIGH RAIN CHANCES POINT TO LOCALLY HEAVY RAINFALL BEING POSSIBLE. RAINFALL AMOUNTS THROUGH 12Z MONDAY MORNING COULD EASILY BE BETWEEN 2 AND 4 INCHES WITH THE HIGHEST AMOUNTS MOST LIKELY ACROSS THE NW HALF OF THE AREA. THE FRONT WILL BECOME STATIONARY JUST SOUTH OF THE CWA EARLY NEXT WEEK. A SERIES OF SHORTWAVE TROUGHS ALOFT INTERACTING WITH THE FRONT AND THE DEVELOPMENT OF A SFC LOW OVER S TX WILL KEEP RAIN CHANCES IN THE FORECAST THROUGH THE REMAINDER OF THE EXTENDED TIME FRAME. /09/ .AVIATION... EXPECT SCT SHOWERS AND TSTMS TO CONTINUE ACROSS DEEP E TX...NW LA...AND S AR THROUGH SUNRISE OF THIS FRIDAY MORNING. THE RAINS SHOULD WEAKEN AND END BEFORE LUNCHTIME LATE THIS FRIDAY MORNING. IN THE MEANTIME...SOME SCT MVFR CEILINGS POSSIBLE DURING THIS FRIDAY MORNING NEAR AND AFTER SUNRISE. VFR CONDITIONS TO THEN DOMINATE DURING THIS FRIDAY AFTERNOON AND EVENING. BY SATURDAY MORNING NEAR SUNRISE...MORE SCT TSTMS REMAIN POSSIBLE WITH MVFR CEILINGS AS WELL. /VIII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 85 71 85 70 / 40 30 30 30 MLU 87 69 86 69 / 50 10 30 20 DEQ 83 69 81 68 / 30 50 40 60 TXK 84 69 83 68 / 30 40 40 50 ELD 85 70 84 69 / 40 30 30 30 TYR 85 69 83 71 / 30 40 40 40 GGG 85 71 84 71 / 30 30 30 40 LFK 87 72 85 72 / 30 30 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09
Hazardous weather outlook, May 8, 5:10 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 510 AM CDT FRI MAY 8 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-091100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 510 AM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA TODAY AND INTO EARLY THIS EVENING. A COMPLEX OF THUNDERSTORMS MAY MOVE INTO THE AREA LATE THIS AFTERNOON AND TONIGHT AS WELL. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WHICH COULD LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COMPLEX OF THUNDERSTORMS MAY STILL BE MOVING ACROSS THE AREA EARLY SATURDAY MORNING. AFTER THIS COMPLEX WEAKENS OR EXITS THE AREA...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS MAY DEVELOP DURING PEAK AFTERNOON HEATING. ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS MAY AFFECT THE AREA EARLY SATURDAY EVENING AND INTO THE OVERNIGHT HOURS OF EARLY SUNDAY MORNING. DAMAGING WINDS SHOULD BE THE PRIMARY THREATS WITH ANY SEVERE STORMS. A COLD FRONT WILL APPROACH AND MOVE ACROSS THE REGION SUNDAY AND INTO MONDAY. THIS FRONT WILL PROVIDE AN ENHANCED FOCUS FOR THUNDERSTORM DEVELOPMENT. MORE STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AREAWIDE SUNDAY AND MONDAY. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. HEAVY RAINFALL WILL ALSO POSSIBLE. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES ARE POSSIBLE THROUGH MONDAY MORNING. THIS COULD LEAD TO A THREAT FOR FLASH FLOODING AND A RENEWED THREAT FOR FLOODING ALONG RIVERS AND LAKES. THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA EARLY NEXT WEEK. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING OR TONIGHT. 09
In the hours before
Special weather statement, May 8, 12:20 AM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1220 AM CDT FRI MAY 8 2015
TXZ096-108>111-124-125-080600-
RED RIVER TX-WOOD TX-TITUS TX-CAMP TX-UPSHUR TX-FRANKLIN TX-
MORRIS TX-
1220 AM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMP...UPSHUR...WOOD...TITUS...
MORRIS...SOUTHERN RED RIVER AND FRANKLIN COUNTIES UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF HAGANSPORT
TO 6 MILES NORTHWEST OF QUITMAN...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GILMER...PITTSBURG...WINNSBORO...BOXELDER...
HAGANSPORT...LEESBURG...MOUNT VERNON...DAINGERFIELD...QUITMAN...
NAPLES...BOGATA...OMAHA...COOKVILLE...NEWSOME...ROSEWOOD...ROCKY
BRANCH...PURLEY...US 259 AND I 30 INTERSECTION AND CASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3296 9558 3297 9531 3346 9531 3352 9474
3333 9475 3331 9473 3331 9469 3330 9469
3328 9466 3325 9465 3265 9479 3277 9564
TIME...MOT...LOC 0520Z 273DEG 48KT 3338 9534 3284 9554
VIISpecial weather statement, May 8, 12:54 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1254 AM CDT FRI MAY 8 2015
TXZ096-097-108>112-124-125-080645-
RED RIVER TX-WOOD TX-TITUS TX-CAMP TX-CASS TX-UPSHUR TX-FRANKLIN TX-
MORRIS TX-BOWIE TX-
1254 AM CDT FRI MAY 8 2015
...SPECIAL WEATHER STATEMENT...
AT 1254 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILKERSON TO NEAR
HAINESVILLE...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT...GLADEWATER...GILMER...PITTSBURG...WINNSBORO...
BOXELDER...LEESBURG...DAINGERFIELD...QUITMAN...HUGHES SPRINGS...LONE
STAR...NAPLES...BIG SANDY...OMAHA...COOKVILLE...DALBY SPRINGS...
NEWSOME...HAINESVILLE...ROSEWOOD AND ROCKY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3296 9533 3296 9531 3299 9531 3349 9496
3341 9430 3255 9498 3271 9550
TIME...MOT...LOC 0554Z 289DEG 40KT 3341 9493 3275 9539
VIISpecial weather statement, May 8, 1:45 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
145 AM CDT FRI MAY 8 2015
ARZ070-TXZ097-110>112-125-126-080730-
MILLER AR-MARION TX-CAMP TX-CASS TX-UPSHUR TX-MORRIS TX-BOWIE TX-
145 AM CDT FRI MAY 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MILLER...SOUTHEASTERN
CAMP...NORTHEASTERN UPSHUR...SOUTHERN MORRIS...CASS...NORTHERN MARION
AND SOUTHEASTERN BOWIE COUNTIES UNTIL 230 AM CDT...
AT 143 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOOKS TO NEAR LONE
STAR...AND MOVING EAST AT 40 MPH.
WINDS GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...ATLANTA...WAKE VILLAGE...NEW BOSTON...NASH...HOOKS...
DAINGERFIELD...LINDEN...HUGHES SPRINGS...LONE STAR...QUEEN CITY...
REDWATER...MAUD...RED LICK...FOUKE...CEDAR SPRINGS...BRIGHTSTAR...
KILDARE...MCLEOD AND BIVINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL OF ONE TO OVER TWO INCHES...IS ALSO OCCURRING
WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3355 9435 3357 9407 3356 9407 3356 9400
3353 9399 3358 9397 3355 9394 3358 9393
3359 9382 3357 9383 3354 9380 3355 9378
3350 9376 3353 9374 3302 9401 3302 9404
3283 9412 3285 9491
TIME...MOT...LOC 0643Z 266DEG 45KT 3350 9435 3292 9481
VIISpecial weather statement, May 8, 2:35 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 235 AM CDT FRI MAY 8 2015 ARZ070-071-TXZ097-112-080815- MILLER AR-LAFAYETTE AR-CASS TX-BOWIE TX- 235 AM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR MILLER...CENTRAL LAFAYETTE... NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 315 AM CDT... AT 234 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR QUEEN CITY...OR 8 MILES NORTHEAST OF ATLANTA...MOVING EAST AT 35 MPH. WINDS GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TEXARKANA...ATLANTA...STAMPS...LEWISVILLE...QUEEN CITY...FOUKE... GARLAND...BRIGHTSTAR...CANFIELD...GENOA...MOUNT PLEASANT... BLOOMBURG...DOMINO...FERGUSON...PLEASANT HILL...PINEY GROVE...MARS HILL...SPIRIT LAKE...MCKAMIE AND FORT LYNN. LAT...LON 3309 9420 3337 9420 3347 9350 3313 9349 TIME...MOT...LOC 0734Z 260DEG 63KT 3322 9410 VII
Special weather statement, May 8, 5:35 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 535 AM CDT FRI MAY 8 2015 TXZ126-138-081115- MARION TX-HARRISON TX- 535 AM CDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARRISON AND SOUTH CENTRAL MARION COUNTIES UNTIL 615 AM CDT... AT 534 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HALLSVILLE...OR 9 MILES WEST OF MARSHALL...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAINFALL IS ALSO LIKELY WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARSHALL...HALLSVILLE...JEFFERSON...WOODLAWN...HARLETON...SCOTTSVILLE AND NESBITT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3248 9463 3270 9466 3280 9425 3249 9416 TIME...MOT...LOC 1034Z 254DEG 13KT 3256 9450 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 12:20 AM CDT | Special Weather Statement | SHV | Camp, Franklin, Morris, Titus, Upshur, Wood | 40 min |
| May 8, 12:54 AM CDT | Special Weather Statement | SHV | Camp, Morris, Titus, Upshur, Wood | 51 min |
| May 8, 1:45 AM CDT | Special Weather Statement | SHV | Bowie, Cass | 45 min |
| May 8, 5:35 AM CDT | Special Weather Statement | SHV | Harrison | 40 min |
| May 8, 6:26 AM CDT | Special Weather Statement | SHV | Harrison | 64 min |
| May 8, 10:34 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 8 days |
| May 8, 10:34 AM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 76 days |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.